# SDR CALA2013091891275

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 74,157 hours, 27,368 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD GALLEY COFFEE MAKER MADE A POPPING NOISE & A LITTLE SMOKE WHEN BREW BUTTON PRESSED.
